krull domain — 1 articles found.

Sur le groupe des classes d’un anneau intégre

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (3) 1991, pp. 69–74
Vol.13 (2-3) 1991
D. Nour El Abidine Details
(Received: 1990-07-16 )
(Received: 1990-07-16 )

D. Nour El Abidine

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Class-groups, krull domain

AMS Subject Classification: Divisibility, , Polynomials over commutative rings 13A05, 13B20, 13B25

PDF(click to download): Sur le groupe des classes d'un anneau intégre

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.